MAUDE Adverse Event Report: Philips Medical Systems Nederland B.V. Azurion; Interventional Fluoroscopic X-Ray System

Philips Medical Systems Nederland B.V. Azurion; Interventional Fluoroscopic X-Ray System
Model Number Azurion 7 M20
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/01/2026
Type of Reportable Event Death
Event or Problem Description
It was initially reported to philips by a hospital staff member that a patient passed away on (b)(6) 2026, and that poor image quality contributed to this outcome.Upon clinical follow-up, philips has received additional information from the institution¿s lab manager stating that while a patient death did occur, it was not related to image quality.The lab manager also requested that the earlier statement provided be disregarded.An investigation into this complaint has been initiated by philips.

Brand Name
Azurion
Common Device Name
Interventional Fluoroscopic X-Ray System
Manufacturer (Section D)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key50174378
Report Number3042175844-2026-002096
Device Sequence Number10035538
Product Code OWB
UDI-Device Identifier00884838116771
UDI-Public(01)00884838116771
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200917
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAzurion 7 M20
Device Catalogue Number722234
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/07/2026
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown